Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26838
Title: Invariant grids for reaction kinetics
Authors: Gorban, AN
Karlin, IV
Gorban, AN
Karlin, IV
Zinovyev, AY
Gorban, AN
Zinovyev, AY
Karlin, IV
First Published: 15-Feb-2004
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 2004, 333 (1-4), pp. 106-154
DOI Link: 10.1016/j.physa.2003.10.043
ISSN: 0378-4371
Links: http://hdl.handle.net/2381/26838
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.